Diagnostics in elliptical regression models with stochastic restrictions applied to econometrics

Víctor Leiva, Shuangzhe Liu, Lei Shi, Francisco José A. Cysneiros

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


We propose an influence diagnostic methodology for linear regression models with stochastic restrictions and errors following elliptically contoured distributions. We study how a perturbation may impact on the mixed estimation procedure of parameters in the model. Normal curvatures and slopes for assessing influence under usual schemes are derived, including perturbations of case-weight, response variable, and explanatory variable. Simulations are conducted to evaluate the performance of the proposed methodology. An example with real-world economy data is presented as an illustration.

Original languageEnglish
Pages (from-to)627-642
Number of pages16
JournalJournal of Applied Statistics
Issue number4
StatePublished - 11 Mar 2016
Externally publishedYes


  • computational statistics
  • elliptically contoured distributions
  • generalized least squares
  • local influence method
  • maximum-likelihood method
  • mixed estimation


Dive into the research topics of 'Diagnostics in elliptical regression models with stochastic restrictions applied to econometrics'. Together they form a unique fingerprint.

Cite this